Advertisement

Archiv der Mathematik

, Volume 33, Issue 1, pp 392–400 | Cite as

Strongly regular graphs with smallest eigenvalue —m

  • A. Neumaier
Article

Keywords

Regular Graph 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. C. Bose, Strongly regular graphs, partial geometries and partially balanced designs. Pac. J. Math.13, 389–419 (1963).Google Scholar
  2. [2]
    R. H. Bruck, Finite nets II. Uniqueness and Imbedding. Pac. J. Math.13, 421–457 (1963).Google Scholar
  3. [3]
    L. C. Chang, Association schemes of partially balanced block designs with parametersv = 28,n 1 = 12,n 2 = 15, andp 112 = 4. Sci. Record4, 12–18 (1960).Google Scholar
  4. [4]
    S. Chowla, P. Erdös, andE. G. Straus, On the maximal number of pairwise orthogonal Latin squares of a given order. Canad. J. Math.12, 204–208 (1960).Google Scholar
  5. [5]
    H. Hanani, Balanced incomplete block designs and related designs. Discr. Math.11, 255–369 (1975).Google Scholar
  6. [6]
    D. G.Higman, Partial geometries, generalized quadrangles and strongly regular graphs.In: Atti Convegno di Geometria e sue Applicazioni, Perugia 1971, 263–293.Google Scholar
  7. [7]
    A. J.Hoffman, Eigenvalues of graphs. In: Studies in graph theory, part II. Math. Assoc. Amer., 225–245 (1975).Google Scholar
  8. [8]
    X. Hubaut, Strongly regular graphs. Discr. Math.13, 357–381 (1975).Google Scholar
  9. [9]
    A.Neumaier, Strongly regular multigraphs, l 1/2-designs, and quasi-residual designs. submitted to Geometriae dedicata.Google Scholar
  10. [10]
    D. K.Ray-Chaudhuri, Geometric incidence structures. In: Proc. 6th British Combin. Conf., 87–116 (1977).Google Scholar
  11. [11]
    J. J. Seidel, Strongly regular graphs with (−1, 1, 0) adjacency matrix having eigenvalue 3. Lin. Algebra Appl.1, 281–298 (1968).Google Scholar
  12. [12]
    J. J.Seidel, Strongly regular graphs, an introduction Proc. 7th British Combin. Conf. (1979), to appear.Google Scholar
  13. [13]
    S. S. Shrikhande, The uniqueness of theL 2 association scheme. Ann. Math. Statist30, 781–798 (1959).Google Scholar
  14. [14]
    C. C.Sims, On graphs with rank 3 automorphism groups. Unpublished.Google Scholar
  15. [15]
    R. M. Wilson, An existence theory for pairwise balanced designs III. J. Combin. Theory A18, 71–79 (1975).Google Scholar
  16. [16]
    A.Brouwer, personal communication.Google Scholar

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • A. Neumaier
    • 1
  1. 1.Technische Universität BerlinBerlin

Personalised recommendations